I had catatract surgery six weeks ago, I'm concerned with the blrurred vision that comes and goes when I lower my head to read. My night vision has greatly improved and my vision is better at a distance. I have not had any improvement in close reading. My doctor says that the vision will improve but that it may take six month. He prescribed Pred Forte USP1% eye drops 4xdaily and Acular LS 0.4% 2xdaily. I see little improvement but not what I had hoped for. Please advise on what my next step should be. I have not had new glasses prescribed yet due to the ongoing problem Please advise. Thank you Bob
First of all, you could simply need to wear reading glasses. If your uncorrected distance vision is good then by definition you will need reading glasses usually to some degree since the implant is monofocal. You could also have cystoid macular edema, corneal edema, astigmatism, epiretinal membrane, or other causes of decreased vision. Have a talk with your surgeon and ask why your reading vision is not better.
I would recommend that you seek the care of your eyeMD immediately and have your eye examined especially the retina. Without a further history and examination, the etiology is not known. By the drops you are using, I assume you may have swelling of the area of your finest vision, known as cystoid macular edema.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.